Table of Contents
Journal of Probability
Volume 2014 (2014), Article ID 703697, 9 pages
http://dx.doi.org/10.1155/2014/703697
Research Article

On the Preservation of Infinite Divisibility under Length-Biasing

School of Mathematics & Statistics, University of Western Australia, 35 Stirling Highway, Crawley, WA 6009, Australia

Received 20 February 2014; Accepted 23 June 2014; Published 21 July 2014

Academic Editor: Serkan Eryílmaz

Copyright © 2014 Anthony G. Pakes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. W. Steutel and K. van Harn, Infinite Divisibility of Probability Distributions on the Real Line, vol. 259, Marcel Dekker, New York, NY. USA, 2004. View at MathSciNet
  2. A. G. Pakes, T. Sapatinas, and E. B. Fosam, “Characterizations, length-biasing, and infinite divisibility,” Statistical Papers, vol. 37, no. 1, pp. 53–69, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. G. Pakes, “Characterization by invariance under length-biasing and random scaling,” Journal of Statistical Planning and Inference, vol. 63, no. 2, pp. 285–310, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. G. Pakes, “Lambert's W, infinite divisibility and Poisson mixtures,” Journal of Mathematical Analysis and Applications, vol. 378, no. 2, pp. 480–492, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Hall, Introduction to the Theory of Coverage Processes, John Wiley & Sons, New York, NY, USA, 1980. View at MathSciNet
  6. P. J. Lambert, The Distribution and Redistribution of Income, Manchester University Press, Manchester, UK, 2nd edition, 1993.
  7. A. G. Pakes, “On generalized stable and related laws,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 201–222, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. N. Schilling, R. Song, and Z. Vondracek, Bernstein Functions, De Gruyter, Berlin, Germany, 2010.
  9. L. Bondesson, Generalized Gamma Convolutions and Related Classes of Distributions and Densities, Springer, New York, NY, USA, 1992.
  10. L. Bondesson, “On univariate and bivariate generalized gamma convolutions,” Journal of Statistical Planning and Inference, vol. 139, no. 11, pp. 3759–3765, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. V. Seshadri, Inverse-Gaussian Distributions: A Case Study in Natural Exponential Families, Clarendon Press, Oxford, UK, 1993. View at MathSciNet
  12. S. Kotz, T. J. Kozubowski, and K. Podgórski, The Laplace Distribution and Generalizations, Birkhäuser, Boston, Mass, USA, 2001.
  13. R. M. Corless, G. H. Gonnet, D. E. G. Hare, D. J. Jeffrey, and D. E. Knuth, “On the Lambert W function,” Advances in Computational Mathematics, vol. 5, no. 4, pp. 329–359, 1996. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Olver, D. Lozier, R. Boisvert, and C. Clark, NIST Handbook of Mathematical Functions, C.U.P, Cambridge, UK, 2010.
  15. G. A. Kalugin and D. J. Jeffrey, “Unimodal sequences show Lambert W is Bernstein,” Comptes Rendus Mathématiques des l'Académie des Sciences. La Société Royale du Canada, vol. 33, pp. 50–56, 2011. View at Google Scholar
  16. G. A. Kalugin, D. J. Jeffrey, R. M. Corless, and P. B. Borwein, “Stieltjes and other integral representations for functions of Lambert W,” Integral Transforms and Special Functions, vol. 23, no. 8, pp. 581–593, 2012. View at Publisher · View at Google Scholar · View at Scopus